American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 6, Issue 4

Open AccessArticle
Why Segregating Cointegration Test?
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 121-125. DOI: 10.12691/ajams-6-4-1
Pub. Date: July 19, 2018Views: 4755Downloads: 3586
Open AccessArticle
Evaluating Methods of Assessing “Optimism” in Regression Models
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 126-134. DOI: 10.12691/ajams-6-4-2
Pub. Date: July 20, 2018Views: 5913Downloads: 4307
Open AccessArticle
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 5749Downloads: 4450
Open AccessArticle
Quick Switching System with Different Reference Plans
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 141-148. DOI: 10.12691/ajams-6-4-4
Pub. Date: August 09, 2018Views: 6024Downloads: 4547
Open AccessArticle
Antenatal Care Practices with Associated Factors among Tribal Women of Bangladesh
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 149-157. DOI: 10.12691/ajams-6-4-5
Pub. Date: August 13, 2018Views: 5057Downloads: 3857
Open AccessArticle
Multilevel Modeling of Surface Water Quality Data in Sri Lanka
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 158-169. DOI: 10.12691/ajams-6-4-6
Pub. Date: August 19, 2018Views: 7169Downloads: 5983
Open AccessArticle
On Time Domain Analysis of Malaria Morbidity in Nigeria
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 170-175. DOI: 10.12691/ajams-6-4-7
Pub. Date: September 03, 2018Views: 8215Downloads: 6841